Article

Article title ROBUST LINEAR FILTRATION FOR JUMP-WISE PROCESSES
Authors E.Ya. Rubinovich
Section SECTION III. CONTROL SYSTEMS
Month, Year 03, 2013 @en
Index UDC 519.283
DOI
Abstract The paper deals with an optimal (in the mean square sense) linear estimation for the processes describing by Ito"s linearly differential equations with measure when partially observable vector-process has unobservable component corrupted by Markov jump-wise process with finite number of states and observation process is excited by semimartingale with non-Gaussian martingale part. It is shown robust property of linear estimations.

Download PDF

Keywords Markov processes; filtering; robustness.
References 1. Krichagina N.V., Liptser R.Sh. and Rubinovich E.Ya. Kalman filter for Markov processes // In: Statistics and control of stochastic processes. – New York: Publ. Div., 1985. – P. 197-213.
2. Капылов А.К. О нелинейной фильтрации случайных процессов при дискретно поступающих данных // Problems of Control and Information Theory. – 1979. – Vol. 8 (1). – P. 39-54.
3. Липцер Р.Ш., Ширяев А.Н. Статистика случайных процессов. – М.: Наука, 1974. – 696 с.
4. Miller B.M., Rubinovich E.Ya. Regularization of a generalized Kalman filter // Mathematics and Computers in Simulation. – 1995. – Vol. 39. – P. 87-108.

Comments are closed.